# SDR RAIA2018122270017

- Difficulty date: November 27, 2018
- Submitted: December 22, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER THRESHOLD T PROFILE AT FRAME 66 LOWER L ANGLE BRACKET IS CRACKED UNDER DRILL HOLES....REMOVED AND REPLACE LOWER L ANGLE BRACKET AT FRAME 66.
